English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Spherically symmetric potential in noncommutative spacetime with a compactified extra dimensions

Guedezounme, S. L., Kanfon, A. D., & Ousmane Samary, D. (2016). Spherically symmetric potential in noncommutative spacetime with a compactified extra dimensions. European Physical Journal C, 76(9): 505. doi:10.1140/epjc/s10052-016-4359-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-3F50-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-EC9A-7
Genre: Journal Article

Files

show Files
hide Files
:
1602.04610.pdf (Preprint), 392KB
Name:
1602.04610.pdf
Description:
File downloaded from arXiv at 2017-01-18 13:49
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
EPJC_s10052-016-4359-3.pdf (Any fulltext), 377KB
 
File Permalink:
-
Name:
EPJC_s10052-016-4359-3.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Guedezounme, Sêcloka Lazare, Author
Kanfon, Antonin Danvidé, Author
Ousmane Samary, Dine1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: Mathematical Physics, math-ph,Mathematics, Mathematical Physics, math.MP
 Abstract: The Schr\"odinger equation of the spherical symmetry quantum models such as the hydrogen atom problem seems to be analytically non-solvable in higher dimensions. When we try to compactifying one or several dimensions this question can maybe solved. This paper stands for the study of the spherical symmetry quantum models on noncommutative spacetime with compactified extra dimensions. We provide analytically the resulting spectrum of the hydrogen atom and Yukawa problem in $4+1$ dimensional noncommutative spacetime in the first order approximation of noncommutative parameter. The case of higher dimensions $D\geq 4$ is also discussed.

Details

show
hide
Language(s):
 Dates: 2016-02-152016-09-162016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1602.04610
DOI: 10.1140/epjc/s10052-016-4359-3
URI: http://arxiv.org/abs/1602.04610
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: European Physical Journal C
  Other : Eur.Phys.J.C
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Les Ulis, France : EDP Sciences
Pages: - Volume / Issue: 76 (9) Sequence Number: 505 Start / End Page: - Identifier: ISSN: 1434-6044
CoNE: https://pure.mpg.de/cone/journals/resource/954925624278